# SDR ASAA0080402

- Difficulty date: June 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK CORROSION WAS FOUND ON CABIN SEAT TRACK, FS 1031 TO 1308, RBL 22. REMOVED AND REPLACED SEAT TRACK SECTION IAW DC9 SRM 53-05, FIG 4B.
